# SDR DALA2023090607270

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 56,001 hours, 27,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 FUSELAGE / FRAMES/FORMERS / FR20LH AT DOOR STOP NO 7 LEVEL / DOUBLE JOGGLE AREA / HOLE A / CRACK. CORRECTIVE ACTION: COMPLIED WITH ERA 587474-14, REV A. (2954518)
